Advanced search
Start date

Oswaldo Luiz Do Valle Costa

CV Lattes ResearcherID

Universidade de São Paulo (USP). Escola Politécnica (EP)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Oswaldo Luiz do Valle Costa is Full Professor at the University of São Paulo. He was head of the Department of Telecommunication and Control Engineering of the Polytechnic School of USP from 23/September/2013 until 22/September/2017. He holds degrees in Electrical Engineering from the Pontifical Catholic University of Rio de Janeiro (1981), MS in Electrical Engineering from the Pontifical Catholic University of Rio de Janeiro (1983) and Ph.D. in Electrical Engineering - University of London (1987). He is associate editor of the journals Automatica (since 08/2011) and International Journal of System Sciences (since 07/2003), and was guest editor of the journal Computational and Applied Mathematics, Vol. 16, numbers 1 and 2, 1997. He was editor-in-Chief of the Journal SBA Control & Automation (1996-2000), the journal of the Brazilian Society for Automatic (SBA). He was a member of the advisory committee of the CAPES (2000-2005) and the advisory committee of Electrical and Biomedical Engineering of CNPq for the period 10/2006 to 09/2009, being the coordinator from 01/2008 until 12/2008. He was elected full member of the National Academy of Engineering in 2017. He has been working on the following topics: stochastic control, Markov chains, filtering, optimal control, investment portfolios, control of systems subject to Markovian jumps. He has authored numerous articles in journals and events, and is co-author of three international books published by Springer. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 12, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (9)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

COSTA‚ OLV; DUFOUR‚ F.. Necessary and sufficient conditions for non-singular invariant probability measures for Feller Markov chains. Statistics & Probability Letters, v. 53, n. 1, p. 47-57, . (97/04668-1)

COSTA‚ O.L.V.; AYA‚ J.C.C.. Monte Carlo TD( λ)-methods for the optimal control of discrete-time Markovian jump linear systems. AUTOMATICA, v. 38, n. 2, p. 217-225, . (97/04668-1)

SCARDUA‚ L.A.; DA CRUZ‚ J.J.; REALI COSTA‚ A.H.. Optimal control of ship unloaders using reinforcement learning. ADVANCED ENGINEERING INFORMATICS, v. 16, n. 3, p. 217-227, . (97/04668-1)

TANNURI‚ E.A.; SPARANO‚ J.V.; SIMOS‚ A.N.; DA CRUZ‚ J.J.. Estimating directional wave spectrum based on stationary ship motion measurements. APPLIED OCEAN RESEARCH, v. 25, n. 5, p. 243-261, . (97/04668-1)

DE OLIVEIRA, A. M.; COSTA, O. L. V.. H-2-Filtering for discrete-time hidden Markov jump systems. International Journal of Control, v. 90, n. 3, p. 599-615, . Web of Science Citations: 16. (14/50279-4, 15/09912-8)

COSTA, O. L. V.; GONZAGA, C. A. C.. Quadratic and H-infinity switching control for discrete-time linear systems with multiplicative noises. International Journal of Control, v. 87, n. 11, p. 2312-2326, . Web of Science Citations: 2. (12/17188-0)

CAVICHIOLI GONZAGA, CARLOS ALBERTO; COSTA, OSWALDO LUIZ V.. Stochastic stabilization and induced l(2)-gain for discrete-time Markov jump Lur'e systems with control saturation. AUTOMATICA, v. 50, n. 9, p. 2397-2404, . Web of Science Citations: 14. (12/17188-0)

DE OLIVEIRA, A. M.; COSTA, O. L. V.. Mixed H-2/H-infinity control of hidden Markov jump systems. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, v. 28, n. 4, p. 1261-1280, . Web of Science Citations: 10. (14/50279-4, 14/50851-0, 15/09912-8)

COSTA, O. L. V.; TUESTA, E. F.. H-2-control and the separation principle for discrete-time Markovian jump linear systems. Mathematics of Control, Signals, and Systems (MCSS), v. 16, n. 4, p. 320-350, . (97/04668-1)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

KASSAB, Pedro Grünauer. Filtragem e identificação em sistemas lineares sujeitos a saltos markovianos com modo de operação não observado.. 2010. Dissertação (Mestrado) - Escola Politécnica. Universidade de São Paulo (USP). São Paulo. (08/51594-0)

OLIVEIRA, André Marcorin de. Estimação e controle de sistemas lineares com saltos markovianos com observação parcial do mode de operação.. 2018. Tese (Doutorado) – Escola Politécnica. Universidade de São Paulo (USP). São Paulo. (15/09912-8)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to:

Report errors in this page

Error details: